Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had miscarriage, bad cramping, sweating, passed black stools. Normal?

Hi on Oct 12 I had heavy bleeding and cramping I was 8weeks 6 days pregnant. The Dr said the plasenta was detaching from my uterus and was having a miscarriage . he then did a D&A. Ive had bleeding on and off since and light cramping. Last night the pain was unbearable. i was cramping so bad it felt as if i was in labor. i started sweating a felt as if i was about to pass out from the pain. i went to use the bathroom and my stool was black. i dont know if this is normal after having a miscarriage. the cramping went away about an hour later. today i feel ok but im still worried something might be wrong.
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Passing stool black might be due to taking Iron medicines.
If you are not taking any iron tablet then you require evaluation of your case.
There might be some bleeding from your gastro-intestinal tract giving rise to black stool.
Consult your doctor and get examined.
Ok and take care.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor